Existence of local solutions for the Boltzmann equation without angular cutoff

Radjesvarane Alexandre Yoshinori Morimoto Seiji Ukai Chao-Jiang Xu Tong Yang

Analysis of PDEs mathscidoc:1912.431012

Comptes Rendus Mathematique, 347, 1237-1242, 2009.11
We consider the spatially inhomogeneous Boltzmann equation without angular cutoff. We prove the existence and uniqueness of local classical solutions to the Cauchy problem, in the function space with Maxwellian type exponential decay with respect to the velocity variable. <b><i>To cite this article: R. Alexandre et al., C. R. Acad. Sci. Paris, Ser. I 347 (2009).</i></b>
No keywords uploaded!
[ Download ] [ 2019-12-24 21:12:19 uploaded by Tong_Yang ] [ 339 downloads ] [ 0 comments ]
@inproceedings{radjesvarane2009existence,
  title={Existence of local solutions for the Boltzmann equation without angular cutoff},
  author={Radjesvarane Alexandre, Yoshinori Morimoto, Seiji Ukai, Chao-Jiang Xu, and Tong Yang},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20191224211219277891576},
  booktitle={Comptes Rendus Mathematique},
  volume={347},
  pages={1237-1242},
  year={2009},
}
Radjesvarane Alexandre, Yoshinori Morimoto, Seiji Ukai, Chao-Jiang Xu, and Tong Yang. Existence of local solutions for the Boltzmann equation without angular cutoff. 2009. Vol. 347. In Comptes Rendus Mathematique. pp.1237-1242. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20191224211219277891576.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved